# SDR RMXA9520748

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Valve
- Part number: 2594484
- Condition: Faulty
- Location: Compass Sys
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX VALVE WILL NOT COMPENSATE FOR 25 DEGREE ERROR.
